Harnack's inequality for p-Laplacian equations with Muckenhoupt weight degenerating in part of the domain
MetadataShow full metadata
In this article we consider quasi-linear second-order elliptic equations of divergence structure with Makenhaupt weight that degenerates over a small part of the domain. We show that the classical Harnack's inequality does not hold in this case, and prove an appropriate Harnack's inequality for the considered equation.
CitationAlkhutov, Y. A., & Huseynov, S. T. (2017). Harnack's inequality for p-Laplacian equations with Muckenhoupt weight degenerating in part of the domain. Electronic Journal of Differential Equations, 2017(79), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.